Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 95, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 1, 2009, 5:35 PM CDT for Adair County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2009, 5:35 PM CDT (22:35 UTC)
- Expired
- Jun 1, 2009, 6:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Adair County, MO
The radar
The Des Moines radar (KDMX), 195 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:40 PM CDT | HAIL 0.25 | N Kirksville, MO | |
| Jun 1, 5:44 PM CDT | HAIL 0.75 | Novinger, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 779 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 012235
SVREAX
MOC001-012315-
/O.NEW.KEAX.SV.W.0095.090601T2235Z-090601T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 PM CDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN NORTHEAST MISSOURI...
* UNTIL 615 PM CDT
* AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NOVINGER
TO 8 MILES WEST OF GREENSBURG...AND MOVING NORTHEAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NOVINGER AROUND 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4017 9236 4007 9285 4028 9286 4035 9239
4034 9235
TIME...MOT...LOC 2235Z 213DEG 7KT 4016 9277 4027 9237
$$
BOOKBINDER2 follow-up statements
000
WWUS53 KEAX 012307
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 PM CDT MON JUN 1 2009
MOC001-012315-
/O.CON.KEAX.SV.W.0095.000000T0000Z-090601T2315Z/
ADAIR MO-
607 PM CDT MON JUN 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAIR
COUNTY UNTIL 615 PM CDT...
AT 606 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
NOVINGER TO 9 MILES SOUTHEAST OF GREENTOP. MOVEMENT WAS NEARLY
STATIONARY.
THESE STORMS HAVE SHOWN A GRADUAL WEAKENING TREND OVER THE PAST 15
MINUTES...AND ADDITIONAL WARNINGS ARE NOT EXPECTED FOR THIS LINE OF
STORMS. HOWEVER...TORRENTIAL RAINFALL AND TRAINING STORMS BETWEEN
NOVINGER...KIRKSVILLE AND THE REMAINDER OF CENTRAL ADAIR COUNTY.
LAT...LON 4017 9236 4011 9285 4023 9284 4035 9240
4034 9235
TIME...MOT...LOC 2306Z 252DEG 4KT 4018 9280 4029 9240
$$
BOOKBINDER000
WWUS53 KEAX 012319
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 PM CDT MON JUN 1 2009
MOC001-012329-
/O.EXP.KEAX.SV.W.0095.000000T0000Z-090601T2315Z/
ADAIR MO-
619 PM CDT MON JUN 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR COUNTY HAS
EXPIRED...
AT 618 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
STRONG THUNDERSTORMS PRODUCING SMALL HAIL...FREQUENT LIGHTNING AND
TORRENTIAL RAINFALL WILL CONTINUE ACROSS ADAIR COUNTY THROUGH AT
LEAST 8 PM. FLASH FLOODING IS NOW THE MAJOR CONCERN ACROSS THIS
REGION AND A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. ALTHOUGH
ADDITIONAL SEVERE WEATHER IS NOT IMMEDIATELY LIKELY...CONDITIONS
WILL REMAIN FAVORABLE FOR NEW STORM DEVELOPMENT THROUGH THIS
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
&&
LAT...LON 4017 9236 4011 9285 4023 9284 4035 9240
4034 9235
TIME...MOT...LOC 2307Z 252DEG 4KT 4018 9280 4029 9240
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:03 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 1, 4:03 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 403 PM CDT MON JUN 1 2009 .DISCUSSION... MESO DISCUSSION/THROUGH MID EVENING/... IMMEDIATE CONCERNS ARE SEVERE POTENTIAL FOR FAR NORTHERN CWA FROM NOW INTO THE MID EVENING HOURS. CURRENTLY IN THE PROCESS OF ISSUING A SEVERE THUNDERSTORM WATCH FOR THIS REGION. SATELLITE IMAGERY/SURFACE OBS/OBJECTIVE ANALYSIS POINTS TO A PRE-FRONTAL CONVERGENCE ZONE TIED TO THE 850MB THETAE RIDGE/MOISTURE CONVERGENCE WHICH FAVORS CONTINUED GROWTH OF STORMS. NAM BUFR SOUNDINGS SHOW STEEP LOW/MID LEVEL LAPSE RATES WITH AN ELEVATED NATURE TO THE STORMS. PROGGED MUCAPES IN THE 2000-300J/KG WILL BE SUFFICIENT TO SUPPORT A LARGE HAIL AND DOWNBURST WIND THREAT DESPITE MINIMAL SUPPORT FROM THE 0-6KM BULK SHEAR OF 25-30KTS. OF INTEREST IS THE THREAT FOR NON-SUPERCELLULAR TORNADOES AS THE LOW LEVEL VORTICITY IS QUITE STRONG WITH SURFACE HELICITY VALUES OF 150+ M2/S2 AND 0-3KM EHI VALUES OF 1-3 M2/S2 ALSO SUPPORT POTENTIAL FOR AN ISOLATED TORNADO. MJ LATE TONIGHT THROUGH TUESDAY NIGHT... CURRENT CONVECTION OVER NORTHERN MO SHOULD DISSIPATE/WEAKEN LATE THIS EVENING AS INSTABILITY WANES. CONVECTION WILL THEN REFOCUS FURTHER NORTH AS THE TRUE FRONTAL BOUNDARY DRIFTS NORTH. THIS WILL RESULT IN MOST OF THE CWA BEING RELATIVELY DRY. FAR NORTHWEST CWA STANDS BEST CHANCE FOR CONVECTION. AM ALSO A BIT CONCERNED WITH THE SHORTWAVE LIFTING NORTHEAST FROM NORTHWEST TX. GFS/NAM BOTH TRACK THIS FEATURE TOWARDS EAST CENTRAL KS/WEST CENTRAL MO OVERNIGHT WITH A CHANCE FOR CONVECTION REACHING THESE AREAS SHORTLY AFTER SUNRISE TUESDAY. SO WILL ACCOUNT FOR THIS POTENTIAL WITH SLIGHT CHANCE POPS LATE TONIGHT AND CHANCE POPS TUESDAY MORNING. OTHERWISE...CONVECTION WILL BE TIED TO THE ARRIVAL OF THE COLD FRONT. MODELS HAVE ONCE AGAIN SLOWED DOWN THE FORWARD MOVEMENT OF THIS FEATURE...PRIMARILY WAITING FOR THE SOUTHERN PLAINS SHORTWAVE TO MOVE OUT OF THE WAY. WILL STRATIFY POPS ALONG AND BEHIND THE FRONT FROM NORTHWEST TO SOUTHEAST. LIKELY POPS ARE WARRANTED FOR THE AFTERNOON THROUGH NIGHTTIME HOURS DUE TO THE NON-EXISTENT CAP AND CONTINUED FAVORABLE LOW LEVEL CONVERGENCE ZONE. TEMPERATURES AND SEVERE THREAT WILL BE DEPENDANT UPON AMOUNT OF SUNSHINE/DESTABILIZATION WITH THE CURRENT EXPECTATIONS FAVORING AT LEAST A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS...AND AGAIN NON-SUPERCELL TORNADOES. IN ADDITION...DUE TO THE MODERATELY HIGH PRECIPITABLE WATER VALUES...IN EXCESS OF 150 PERCENT OF NORMAL...AND REPEAT/TRAINING CELLS THERE WILL BE A THREAT FOR LOCALIZE FLOODING. HOWEVER...FLASH FLOOD GUIDANCE VALUES ARE RELATIVELY HIGH AND THE GROUND AND AREA RIVERS SHOULD BE ABLE TO HANDLE 1-2 INCH RAINS. CONVECTION WILL LINGER THROUGH TUESDAY NIGHT AS A NEARLY ZONAL AND WEAK FLOW PREVENT THE CLEARING OUT OF THE UNSTABLE AIRMASS. MJ FOR THE MID RANGE PORTION OF THE FORECAST...WEDNESDAY THROUGH MONDAY... ON WEDNESDAY...EARLY PERIOD STORMS WILL BE ENDING DURING THE DAY AS THE SHORT WAVE TROUGH AXIS MOVES EAST OF THE REGION...AND SURFACE FRONT CONTINUES TO PUSH OUT OF SOUTHEAST MISSOURI. SURFACE RIDGING BUILDING IN BEHIND WITH A NORTHWEST FLOW ALOFT SHOULD PRODUCE A DRY AND SLIGHTLY BELOW NORMAL TEMPERATURE WISE PERIOD FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. ON FRIDAY...TWO FEATURES OF INTEREST IN THE MID LEVELS...INCLUDES A SHORT WAVE MOVING EAST ALONG THE CANADIAN BORDER IN NORTH CENTRAL PART OF THE COUNTRY...WHICH WILL BE MOVING INTO EASTERN CANADA FRIDAY NIGHT AND SATURDAY. THE SECOND FEATURE IS A CUT OFF LOW OFF THE WEST COAST WHICH WILL BE GRADUALLY SLIDING ON SHORE...AND BY FRIDAY NIGHT AND INTO SATURDAY...A PORTION OF THIS WAVE IS EXPECTED TO PHASE UP WITH A SHORT WAVE SLIDING SOUTHWARD IN WESTERN CANADA. AS THESE TWO FEATURES PHASE ON SUNDAY...THEY SHOULD BECOME A SHORT WAVE IN THE NORTHERN STREAM THAT WILL BE MOVING EAST ACROSS THE NORTHERN PLAINS BY MONDAY. AN ATTENDANT SURFACE FRONT SHOULD BE MOVING SOUTH INTO THE FORECAST AREA SUNDAY NIGHT AND MONDAY...WITH SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THIS BOUNDARY. FOR NOW WILL FOCUS THE BETTER CHANCE ON SUNDAY NIGHT WITH JUST SLIGHT CHANCES ON MONDAY...BUT COULD SEE THIS SLIP MORE INTO THE MONDAY PERIOD IF THE NORTHERN STREAM WAVE IS A LITTLE SLOWER AND STRONGER THAN CURRENTLY PROGGED. EARLIER IN THE PERIOD...ON SATURDAY...SOUTHWEST FLOW WILL BE ESTABLISHED WITH THE POTENTIAL OF A WEAK WAVE IN THE FLOW TO PRODUCE THUNDERSTORMS ACROSS THE FORECAST AREA AS A WARM FRONT IS ESTABLISHED ACROSS THE REGION. WILL HAVE CHANCE POPS ON SATURDAY AND SATURDAY EVENING TO COVER THIS POTENTIAL. PC && .AVIATION... FOR THE 18Z TAFS...COMPLICATED SURFACE FEATURES/STORM EVOLUTION. LATEST SATELLITE/SURFACE DATA SHOWS THE EFFECTIVE FRONTAL BOUNDARY LYING WEST-EAST FROM SOUTH CENTRAL NEBRASKA ACROSS SOUTHERN IA. THIS BOUNDARY WILL LIKELY MOVE LITTLE TODAY. AM SEEING SIGNS FOR POTENTIAL ELEVATED CONVECTION TO FORM OVER NORTHEAST KS/NORTHWEST MO LATE THIS AFTERNOON/EVENING. SATELLITE IMAGERY SHOWS SOME ACCAS NEAR KTOP LIFTING NORTH. NAM/GFS/SREF/RUC ALL POINT TO MID CLOUDS INCREASING THIS AREA. PROGGED SOUNDINGS SHOW AN UNSTABLE COLUMN ABOVE THE ELEVATED MIXED LAYER...ROUGHLY ABOVE 6K FT AGL...WITH STEEP LAPSE RATES. FEEL MODERATELY CONFIDENT THAT CONVECTION WILL FORM OVER THIS REGION BUT LESS SO THAT IT WILL OCCUR AT THE KSTJ TERMINAL AS THERE IS A BETTER THAN EVEN CHANCE THE STORMS WILL REMAIN JUST NORTH OF KSTJ THIS EVENING. ON MONDAY CONVECTION WILL BE TIED TO THE COLD FRONT THAT WILL TRACK SOUTHEAST INTO NORTHWEST MO DURING THE MORNING HOURS. FOR KMCI/KMKC...CONVECTIVE CHANCES WILL COME FROM A DIFFERENT SOURCE. SATELLITE IMAGERY SUPPORTS THE PRESENCE OF AN UPPER TROUGH OVER NORTHWEST TX WHICH THE NAM/GFS LIFT NORTHEAST TONIGHT. SCATTERED CONVECTION POSSIBLE WITH THIS FEATURE AND TRENDS/TIMING SUGGEST SHOWERS/THUNDERSTORMS POSSIBLE TUESDAY MORNING. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 1, 1:03 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT MON JUN 1 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DURING THE AFTERNOON HOURS...THERE IS THE POTENTIAL OF THUNDERSTORMS DEVELOPING IN NORTHEAST KANSAS AND NORTHWEST MISSOURI...THAT WOULD SPREAD EASTWARD INTO NORTH CENTRAL MISSOURI BY EARLY THIS EVENING. THESE STORMS WOULD LIKELY BE ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR AND THEY WOULD HAVE THE POTENTIAL OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. BY MIDNIGHT...THE FOCUS FOR THUNDERSTORM DEVELOPMENT SHOULD SHIFT NORTH INTO IOWA NEBRASKA. HOWEVER...LATE TONIGHT...THUNDERSTORMS MAY BEGIN TO DEVELOP IN EAST CENTRAL KANSAS WHERE MOISTURE WILL BE SURGING NORTHWARD AHEAD OF A WEATHER DISTURBANCE MOVING NORTHEAST OUT OF OKLAHOMA. THESE STORMS WOULD HAVE THE POTENTIAL OF PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR THE MORNING ON TUESDAY...THUNDERSTORMS IN EAST CENTRAL KANSAS MAY BE SPREADING NORTHEAST INTO WEST CENTRAL MISSOURI...WITH STILL THE POTENTIAL OF LARGE HAIL. THESE STORMS SHOULD CONTINUE TO DEVELOP AHEAD OF A COLD FRONT THAT WILL BE IN THE NORTHWEST CORNER OF MISSOURI BY MIDDAY. THUNDERSTORMS WILL ALSO BE OCCURRING ALONG AND BEHIND THIS COLD FRONT. BY THE AFTERNOON ON TUESDAY...STORMS WILL BE POSSIBLE IN THE WARM SECTOR AHEAD OF THE COLD FRONT AS WELL AS ALONG THE COLD FRONT AS IT MOVES SOUTHWARD ACROSS NORTHEAST KANSAS AND NORTHWEST AND NORTH CENTRAL MISSOURI. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE A CONCERN WITH THESE STORMS...AS WELL AS HEAVY DOWNPOURS OF RAIN. BY TUESDAY EVENING...THE FRONT SHOULD HAVE PUSHED AS FAR SOUTH AS A KANSAS CITY TO MOBERLY MISSOURI LINE. DURING THE EVENING...THE STORMS AHEAD OF THE FRONT WILL LIKELY MOVE SOUTHEAST OUT OF THE OUTLOOK AREA...BUT STORMS ALONG AND BEHIND THE FRONT WILL CONTINUE AS THIS FRONT SAGS SOUTHWARD. TUESDAY NIGHT...THE BIGGER CONCERN WILL BECOME THE POSSIBILITY OF FLOODING...AS THE COMBINATION OF THE RAINFALL FROM THE AFTERNOON THUNDERSTORMS AND THE POTENTIAL HEAVY RAINFALL ALONG AND BEHIND THE FRONT...MAY RESULT IN MANY LOCATIONS PICKING UP AN INCH OR TWO OF RAINFALL FROM THIS EVENT. THE RAIN WILL BE MOVING OUT OF CENTRAL MISSOURI WEDNESDAY MORNING...THEN WEATHER WILL PREVAIL THROUGH THURSDAY NIGHT. AS A RETURN FLOW OF MOISTURE SETS UP ON FRIDAY...THERE WILL BE A SLIGHT CHANCE OF STORMS ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI. THE BETTER CHANCES OF STORMS WILL BE ON SATURDAY AND SATURDAY NIGHT AND AGAIN SUNDAY NIGHT AS A FRONTAL BOUNDARY MOVES BACK INTO THE REGION. IT IS TOO EARLY TO TELL IF THESE STORMS MAY BE SEVERE...BUT THE ADDITIONAL RAINFALL MAY LEAD TO MORE FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR...AND ACROSS THE ENTIRE OUTLOOK AREA ON TUESDAY. PC
In the hours before
Special weather statement, Jun 1, 4:49 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
449 PM CDT MON JUN 1 2009
MOZ008-017-012215-
ADAIR-SCHUYLER-
449 PM CDT MON JUN 1 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHERN ADAIR AND SOUTHERN SCHUYLER
COUNTIES UNTIL 515 PM CDT...
AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
QUEEN CITY TO GREENTOP...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN ADAIR AND SCHUYLER COUNTIES...INCLUDING THE CITIES OF QUEEN
CITY...GREENTOP AND DOWNING...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4030 9237 4024 9283 4034 9272 4034 9269
4036 9270 4044 9260 4050 9235
BOOKBINDERLocal storm report, Jun 1, 5:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL CRAIG 40.19N 95.37W
06/01/2009 E0.88 INCH HOLT MO PUBLIC
PEA TO NICKEL SIZE HAIL.
0445 PM HAIL CRAIG 40.19N 95.37W
06/01/2009 E0.88 INCH HOLT MO PUBLIC
PEA TO NICKEL SIZE HAIL.
0500 PM HAIL 2 E GILMAN CITY 40.14N 93.83W
06/01/2009 E1.25 INCH HARRISON MO PUBLIC
&&
SMELLLocal storm report, Jun 1, 5:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FUNNEL CLOUD 3 NE OREGON 40.02N 95.10W
06/01/2009 HOLT MO LAW ENFORCEMENT
ROTATING WALL CLOUD REPORTED BY OFFICER
&&
SMELLLocal storm report, Jun 1, 5:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
527 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 N COFFEY 40.13N 94.01W
06/01/2009 E1.00 INCH DAVIESS MO STORM CHASER
&&
ABAILEYLocal storm report, Jun 1, 5:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 4 N COFFEY 40.16N 94.01W
06/01/2009 E1.75 INCH HARRISON MO TRAINED SPOTTER
SPOTTER REPORTED HAIL WAS AT LEAST GOLF BALL SIZED.
&&
ABAILEYLocal storm report, Jun 1, 5:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 NE COFFEY 40.16N 93.94W
06/01/2009 E1.00 INCH HARRISON MO PUBLIC
&&
SMELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:59 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 46 min |
| Jun 1, 4:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy | 47 min |
| Jun 1, 4:39 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 51 min |
| Jun 1, 4:42 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 38 min |
| Jun 1, 4:49 PM CDT | Special Weather Statement | EAX | Schuyler | 26 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 50 min |
| Jun 1, 4:56 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 6 hr |
| Jun 1, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Sullivan | 39 min |
| Jun 1, 5:11 PM CDT | Areal Flood Advisory | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Sullivan | 6 hr |
| Jun 1, 5:14 PM CDT | Tornado Warning | EAX | Andrew, Holt | 31 min |
| Jun 1, 5:18 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 42 min |
| Jun 1, 5:23 PM CDT | Areal Flood Advisory | EAX | Adair, Schuyler | 6 hr |
| Jun 1, 5:33 PM CDT | Flash Flood Warning | EAX | Daviess, Harrison | 5 hr |
| Jun 1, 5:48 PM CDT | Special Weather Statement | EAX | Andrew | 27 min |
| Jun 1, 5:54 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer, Putnam, Sullivan | 36 min |
| Jun 1, 6:13 PM CDT | Flash Flood Warning | EAX | Adair | 5 hr |
| Jun 1, 6:30 PM CDT | Special Weather Statement | EAX | Mercer | 30 min |
| Jun 1, 6:33 PM CDT | Special Weather Statement | EAX | Adair | 27 min |
| Jun 1, 6:39 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.